Thread: Dbol and Tennis Elbow?
08-05-2002, 07:23 AM #1
Dbol and Tennis Elbow?
Quick Question, I have done Dbol in the past many years ago when I was a youngin, but now that I am doing it when I am older, I seem to have this Gosh aweful pain in my arms and hands, feels like Tennis Elbow. Never had a problem with that nor have I ever had a problem with my hands. I almost feel like I have arthoritus (spelling?), seems to come from Dbol. Anyone else have this? Like I said I have never experienced this from my previous Dbol cycles, but it was about 10 years ago when I did my first. Am I just getting old? Or is this an unforseen side of dbol? My current cycle is 35mg a day. Anyone have any suggestions or comments?
08-05-2002, 09:34 AM #2
08-05-2002, 03:11 PM #3
08-05-2002, 03:51 PM #4
I just got done with a sustanon / deca /winny stack. In the final weeks of my cycle I started getting real bad pain in my shoulders, elbows, and wrists. Did you have a rapid strength increase from the D-bol? I attribute my pain from the winny because my tendons and ligaments weren't growing as fast as my muscles. I took off for about 10 days after my cycle to recover a little bit, but today was my first day back and the pain is still there. Good luck with your cycle and I hope that pain goes away, it sucks lifting in pain.
08-05-2002, 04:26 PM #5
Well havensome, I don't have pain in my joints, in fact, my joints feel pretty darn good, better than most of the time. It is just my hands, and forearm muscles it seems are giving me problems on this dbol . I am seeing a major increase in strength, with just 35mg a day. Cant' wait till my test starts kickin in. Anyone else have the same problem?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)